Rechercher

[DLM08] Proving Operational Termination of Membership Equational Programs

Revue Internationale avec comité de lecture : Journal Higher Order and Symbolic Computation, vol. 21(1), pp. 59-88, 2008
motcle:
Résumé: resume

Commentaires: note

BibTeX

@article {
DLM08,
title="{Proving Operational Termination of Membership Equational Programs}",
author="F. Duran and S. Lucas and J. Meseguer and C. March and X. Urbain",
journal="Higher Order and Symbolic Computation",
year=2008,
volume=21,
number=1,
pages="59-88",
note="{note}",
}